# SDR AALA202312131563

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 38,701 hours, 16,291 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THE NUMBER 2 OVEN IN FIRST CLASS GALLEY, HAS A VERY STRONG ODOR OF BURNING PLASTIC, WHEN TURNED ON.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
